A 26-year-old female asked:
Disclaimer

just started trazadone risperdol mood is great but extremely drowsy how many days typical for this to subside or will it . i'm afraid to drive?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Please let your: psychiatrist know. The drowsiness may or may not subside. Some people remain groggy with trazodone. In the meantime, would not drive if you are groggy. Your medications may need to be titrated. Take care.
Answered on Oct 21, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Seek Help ASAP: You appear to be doing well by getting treatment and taking your medications. However, since you are still experiencing suicidal thoughts, you need t ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Jeffrey Levine
31 years experience Family Medicine
Turkey Empathy?: Given the medications you mentioned, your reaction could be related to heightened anxiety around Thanksgiving and the whole formality, family, carving ... Read More
A 26-year-old female asked:
Dr. Harold Fields
61 years experience Family Medicine
Rash: Skin rashes are not uncommon with these types of medication. If it remains of little consequence then I would continue the medication. However if it p ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
You can't: You just have to give time for the effects of the med to wear off.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month